# SDR ASMF2016072600009

- Difficulty date: May 26, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 42,647 hours, 21,612 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: EM91795
- Part serial: 07051919P
- Condition: Failed
- Location: Brake Sys
- Part time: 42,647 hours, 21,612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER ENGINES START, THE PARKING BRAKE LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED FIM 32-42 TASK 811 PROCEDURE, DETECTING THE PARKING BRAKE VALVE WITH FAILURE; SO THE PARKING BRAKE WAS DEFERRED IAW MEL 32-3 CAT. C.  MAINTENANCE PERSONNEL REPLACED THE PARKING BRAKE SHUTOFF VALVE IAW AMM 32-44-21, TESTED CORRECT AND THE REPORT WAS CLOSED.
